Alert archive / Colorado / High Wind Watches in 2019

High Wind Watch 1, NWS Pueblo, CO

February 1, 201910 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Feb 1, 2019, 3:02 PM MST for 10 counties in Colorado. It took effect at Feb 3, 2019, 2:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 1, 2019, 3:02 PM MST (22:02 UTC)
In effect from
Feb 3, 2019, 2:00 AM MST
Expired
Feb 2, 2019, 2:55 PM MST
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WWUS75 KPUB 012202
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
302 PM MST Fri Feb 1 2019

COZ072>075-079-080-087-020615-
/O.NEW.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg
302 PM MST Fri Feb 1 2019

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from late Saturday night through Sunday
afternoon. 

* LOCATION...Sangre de Cristo Mountains, Wet Mountains, and
  Huerfano County

* CAUSE AND TIMING...A strong jet stream will bring the potential
  for damaging wind gusts late Saturday night through Sunday 
  afternoon.

* WIND...West to southwest winds 35 to 45 mph with gusts to 60 
  mph over the lower elevations and gusts in excess of 75 mph for 
  the mountains.

* IMPACT...Strong crosswinds will be possible on north to south
  oriented highways, especially for lightweight and high profile 
  vehicles. Power outages and tree damage will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
253 
WWUS75 KPUB 020548
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1048 PM MST Fri Feb 1 2019

COZ072>075-079-080-087-021400-
/O.CON.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg
1048 PM MST Fri Feb 1 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON...

* LOCATION...Sangre de Cristo Mountains, Wet Mountains, and
  Huerfano County

* CAUSE AND TIMING...A strong jet stream will bring the potential
  for damaging wind gusts late Saturday night through Sunday
  afternoon.

* WIND...West to southwest winds 35 to 45 mph with gusts to 60 mph
  over the lower elevations and gusts in excess of 75 mph for the
  mountains.

* IMPACT...Strong crosswinds will be possible on north to south
  oriented highways, especially for lightweight and high profile
  vehicles. Power outages and tree damage will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
906 
WWUS75 KPUB 021129
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
429 AM MST Sat Feb 2 2019

COZ083-086-088-021930-
/O.EXA.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING Canon City, Penrose, Pueblo, and Trinidad
429 AM MST Sat Feb 2 2019

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from late tonight through Sunday
afternoon. 

* LOCATION...Eastern Fremont, Pueblo and Western Las Animas
  Counties, generally along and west of Interstate 25. 

* CAUSE AND TIMING...A strong jet stream will bring the 
  potential for damaging wind gusts late Saturday night through 
  Sunday afternoon. 

* WIND...West to southwest winds 35 to 45 mph with gusts to 60 mph
  generally west of Interstate 25.
  

* IMPACT...Strong crosswinds will be possible on north to south
  oriented highways, especially for lightweight and high profile
  vehicles. Extreme caution is advised on Interstate 25.  Power 
  outages and tree damage will also be possible.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ072>075-079-080-087-021930-
/O.CON.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg
429 AM MST Sat Feb 2 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY AFTERNOON...

* LOCATION...Sangre de Cristo Mountains, Wet Mountains, and 
  Huerfano County. 

* CAUSE AND TIMING...A strong jet stream will bring the 
  potential for damaging wind gusts late Saturday night through 
  Sunday afternoon. 

* WIND...West to southwest winds 35 to 45 mph with gusts to 60 
  mph over the lower elevations and gusts in excess of 75 mph 
  for the mountains. 

* IMPACT...Strong crosswinds will be possible on north to south 
  oriented highways, especially for lightweight and high profile 
  vehicles. Power outages and tree damage will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
111 
WWUS75 KPUB 021710
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1010 AM MST Sat Feb 2 2019

COZ072>075-079-080-083-086>088-030115-
/O.CON.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Rye, Canon City, Penrose, 
Pueblo, Walsenburg, and Trinidad
1010 AM MST Sat Feb 2 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY AFTERNOON...

* LOCATION...The Sangre De Cristo mountains, Wet Mountains and  
  Eastern Fremont, Pueblo, Huerfano and Western Las Animas 
  Counties, generally along and west of Interstate 25.
 

* CAUSE AND TIMING...A strong jet stream will bring the 
  potential for damaging wind gusts late Saturday night through 
  Sunday afternoon. 

* WIND...West to southwest winds 35 to 45 mph with gusts in excess
  of 60 mph across the lower elevations and gusts in excess of 75
  mph across the mountains.
  
* IMPACT...Strong crosswinds will be likely on north to south
  oriented highways, posing hazards for lightweight and high 
  profile vehicles. Extreme caution is advised on Interstate 25. 
  Power outages and tree damage will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
137 
WWUS75 KPUB 022155
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
255 PM MST Sat Feb 2 2019

COZ072>075-079-080-083-086>088-030600-
/O.UPG.KPUB.HW.A.0001.190203T0900Z-190204T0100Z/
/O.NEW.KPUB.HW.W.0001.190203T0900Z-190204T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Rye, Canon City, Penrose, 
Pueblo, Walsenburg, and Trinidad
255 PM MST Sat Feb 2 2019

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM MST SUNDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 2 AM to 8 PM MST Sunday. The
High Wind Watch is no longer in effect. 

* LOCATION...The Sangre De Cristo Mountains, Wet Mountains, 
  Eastern Fremont County, Pueblo, Huerfano and Western Las Animas 
  Counties, generally along and west of Interstate 25. 

* CAUSE AND TIMING...A strong jet stream will bring the potential
  for damaging wind gusts late Saturday night through Sunday
  evening.
  

* WIND...West to southwest winds 35 to 45 mph with gusts in excess
  of 65 mph across the lower elevations and gusts in excess of 85
  mph across the mountains. 

* IMPACT...Strong crosswinds will be likely on north to south
  oriented highways, posing hazards for lightweight and high
  profile vehicles. Extreme caution is advised on Interstate 25. 
  Power outages and tree damage will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ078-082-030600-
/O.NEW.KPUB.HW.W.0001.190203T0900Z-190204T0300Z/
Wet Mountain Valley Below 8500 Feet-Pikes Peak Above 11000 Feet-
INCLUDING Silver Cliff, Westcliffe, and Pikes Peak
255 PM MST Sat Feb 2 2019

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM MST SUNDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 2 AM to 8 PM MST Sunday. 

* LOCATION...Pike's Peak and Wet Mountain Valley

* CAUSE AND TIMING...A strong jet stream will bring the potential
  for damaging wind gusts late Saturday night through Sunday
  evening.

* WIND...West to southwest winds 35 to 45 mph with gusts in excess
  of 65 mph across the lower elevations and gusts in excess of 85
  mph across the mountains.

* IMPACT...Strong crosswinds will be likely on north to south
  oriented highways, posing hazards for lightweight and high
  profile vehicles. Power outages and tree damage will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Feb 1, 10:48 AM MST, 4 hours 14 minutes earlier.

Area forecast discussion, Feb 1, 10:48 AM MST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1048 AM MST Fri Feb 1 2019

.SHORT TERM...(Today and tonight)
Issued at 352 AM MST Fri Feb 1 2019

Currently...

Skies were clear across the region at 3am. Temps across the region
varied considerably, as 30 to near 40 were noted just east of the
mtns while temps were below zero in the San Luis and Gunnison
Valleys. Temps were relatively warm aloft as Wolf Creek was 23 and
Alamosa was -8F.

Today and Tonight...

With mid level ridge building over to the north of Colorado and a
trough to our south, flow aloft over the state will be relatively
weak during this period. Given this pattern, synoptic forcing will
be weak. Likewise, except for some cirrus over the southern
sections, skies will be clear across the region during the next 24
hours. Max temps today will generally be 55 to 60F across the plains
while the SLV will be in the upper 20s to lower 30s. Mins tonight
will be in the 20s across the plains, except near 30 just east of
the mtns. The SLV should get cold again with clear skies, and
negative single digits will be likely.

Some fog will be possible over the San Luis Valley early this AM and
tomorrow morning. Believe fog will be a bit more widespread tomorrow
morning as SLV should see temps nearing freezing and this should
allow for some moisture to get into the boundary layer this
afternoon, increasing the chance of fog over the SLV tonight.

.LONG TERM...(Saturday through Thursday)
Issued at 352 AM MST Fri Feb 1 2019

Models in general agreement through the first half of the extended
period with large ensemble spreads by next week. This leads to
lower forecast confidence in the later half of the extended
period.

Saturday...transient upper level ridging is forecast to move
across Colorado on Saturday ahead of an approaching upper level
low. Modest westerly flow aloft should allow for afternoon mixing
with breezy conditions expected along the lee slopes of the
Eastern Mountains. Dry conditions are expected to prevail through
much of the day with possibly isolated snow showers late in the
day along the Continental Divide. Afternoon highs will top out in
the lower to mid 60s across the Plains, while the San Luis Valley
remains in the 20s to 30s.

Sunday...an upper level storm system is forecast to move across
the region on Sunday. The main concern will be potential for high
winds along the lee slopes of the Eastern Mountains as the base of
the upper trough passes overhead. Morning temperatures will likely
remain warm along the mid slopes with mid to upper 40s Sunday
morning. As we move through the day, the threat for strong winds
will increase. Model guidance suggests the time period of strong
winds will be during the late morning to mid afternoon, especially
for areas south of Canon City to near Trinidad. West winds,
gusting has high was 55 mph will be possible, primarily in wind
prone gap areas. As you move further east away from the mountains,
winds will remain gusty, with gusts near 35 mph expected. The
strong winds and afternoon mixing will help temperatures rise into
the upper 60s across the region, with perhaps a few lower 70s
possible. Snow will continue along the Continental Divide on
Sunday, where 2 to 5 inches are likely. Higher amounts are
expected over the San Juan mountains where 4 to 7 inches are
expected.

Monday into Tuesday...the upper level system will shift northeast
away from the area on Monday with broad west to southwesterly flow
continuing across the region. Periods of light to moderate snow
will likely continue along the Continental Divide both days with
minor accumulations expected. Otherwise dry conditions will
prevail across the Eastern Plains where afternoon highs will top
out in the mid to upper 50s both days.

Wednesday through Friday...models diverge and ensemble spreads
increase dramatically for the later half of the forecast period.
The GFS drops a storm system across the Intermountain West and
slowly brings it across the Desert Southwest through the last half
of the week. This should bring a chance for showers to the whole
area by Thursday. Temperatures would also be up on the air across
the Plains. The GFS has cold air sloshing back and forth across
the Plains, and afternoon highs would depend on where the cold air
back into. It could be one of those situations where areas along
I-25 warm into the 50s, while out east only see 30s for highs. The
ECMWF is much more progressive with an upper system moving across
Colorado on Thursday. Its a further north storm track with limited
precipitation for the Plains, and much warmer afternoon highs.
Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1048 AM MST Fri Feb 1 2019

VFR conditions with generally light diurnal wind regimes can be
expected at COS and PUB over the next 24 hours, with upper level
ridging in place across the state.

VFR conditions with light winds are expected at ALS through the
afternoon and early evening under the building ridge aloft. Any
fog development tonight will likely depend on how much/if any of
the snow pack across the San Luis Valley melts and is able to
moisten up the boundary layer. Current forecast suggests some
IFR/LIFR conditions developing between 08Z-10Z. Any fog that can
develop will likely diminish shortly after sunrise.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...MW
Hazardous weather outlook, Feb 1, 5:29 AM MST, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
529 AM MST Fri Feb 1 2019

COZ058>089-093>099-021230-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
529 AM MST Fri Feb 1 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A storm system is forecast to move across the area on Sunday
bringing snow to the Continental Divide and strong winds to the
lee slopes west of Interstate 25. Winds gusting in excess of 55
mph are possible, especially from Canon City, south to near
Trinidad. Snow accumulations along the Continental Divide will be
in the 2 to 5 inch range with 4 to 7 inches expected over the San
Juans.

Periods of light to moderate snow will remain possible Monday into
Wednesday along the Continental Divide. Minor accumulations are
expected. Another storm system will likely move across the region
on Thursday, but at this time there is much uncertainty in regards
to where snow will fall and how much.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

34/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:53 PM MSTWinter Storm WatchPUBConejos, Mineral, Rio Grande13 hr

Nearby

High Wind Watches in Colorado, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.